# SDR 97ZZZX3028

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GA Telesis Landing Gear Services, LLC, repair station VQ4R605M
- Make and model: Boeing 707320C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65221125
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO 707 MLG INNER CYLINDERS WERE RECEIVED FOR EVALUATION IN SERVICEABLE CONDITION.  DURING MAGNETIC PARTICLE INSPECTION, NUMEROUS REGIONS OF UNTEMPERED AND OVERTEMPERED MARTENSITE WITH LADDER CRACKS WERE FOUND UNDER THE CHROME PLATING.  PN 65-22112-1, SN 1871.  PN 65-22112-5, SN 2624.  NORTHROP RUMM AN W/O:  314848 AND W/O 314847.
